# SDR 2001F00154

- Difficulty date: June 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Binding
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION, FLAP AT 2 DEGREE OUTBOARD FLAPS WENT ASYMMETRIC.  RETURNED TO MIAMI.  TROUBLESHOT SYSTEM.  FOUND PULLEY AT NR 7 FLAP CANOE BINDING, CAUSING IMPROPER INDICATION.  FREED PULLEY, PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM SEVERAL TIMES IAW 27-51-0.  ALL FUNCTIONAL CHECKS NORMAL ON GROUND.  FLAPS RESET TO NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
